# SDR DALA2015070204090

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK OTBD FLANGE, BETWEEN BS 700 - 740, RBL 24.7.  REMOVED AND REPLACED THE SEAT TRACK AND SUPPORT IAW SRM 53-30-52, SRM 51-40-02 AMM 51-21-10-377-003 & DWG 143N5080.
